# SDR FDEA201304280877

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FORWARD FRAME LOWER WEB FOUND CRACKED.   REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
